Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Morphology-dependent resonances in the scattering of electromagnetic waves from an object buried beneath a plane or a random rough surface

Not Accessible

Your library or personal account may give you access

Abstract

We study the effect on the reflected intensity of morphology-dependent resonances of an object buried beneath either a flat or a randomly rough surface. Rigorous two-dimensional numerical calculations of electromagnetic scattering are put forward to explain the relationship between the size of the object and the consequent scattered intensity by the system–object interface. Different cases have been investigated to clarify the dependence of the results on the interface profile and permittivity, as well as on the width of the incident beam.

© 1999 Optical Society of America

Full Article  |  PDF Article
More Like This
Scattering of light and other electromagnetic waves from a body buried beneath a highly rough random surface

A. Madrazo and M. Nieto-Vesperinas
J. Opt. Soc. Am. A 14(8) 1859-1866 (1997)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (7)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (6)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved